# SDR HNAA2011010300005

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 46,225 hours, 50,804 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS MISSING AT ROW 4.  INSTALLED EMERGENCY FLOOR PATH LIGHT AT ROW 4 LOCATION.  OPS CHECKED GOOD.
